# SDR AALA202409039638

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 80,611 hours, 33,009 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Screw
- Part number: 856000095
- Condition: Missing
- Location: Zone 700
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GOUNDED: ECAM - LANDING GEAR DOOR NOT CLOSED. MAINTENANCE FOUND LEFT HAND MAIN LANDING GEAR DOOR UPLOCK SENSOR 27GA TARGET MISSING ATTACH SCREW AND INSTALLED IT PER AMM 32-31-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
